A nurse is caring for a client receiving an intravenous antibiotic. Which finding should the nurse recognize as a potential manifestation of a superinfection?
ATI Pharmacology Nsg 1540 Proctored Exam 3
52 questions · Page 2 of 3
ATI Pharmacology Nsg 1540 Proctored Exam 3 is a nursing-school practice exam with 52 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: ATI PHARMACOLOGY NSG 1540 Proctored EXAM 3.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 52
A nurse is teaching a new nursing student about administering ivermectin to a client with a roundworm infection. Which instruction should the nurse emphasize to ensure safe and effective medication ad
A nurse reviews the medication list of an organ transplant recipient taking cyclosporine. Which additional prescribed medication should cause the most concern?
A nurse is caring for a client who has a bloodstream infection caused by a multidrug-resistant organism (MDRO). The nurse is preparing to administer intravenous vancomycin. Which action should the nur
A nurse is preparing to administer penicillin G to a client. The client reports a history of a rash after receiving amoxicillin. Which action should the nurse take?
A nurse in a community health clinic is administering seasonal inactive influenza vaccine. Before administering it, the nurse must confirm that the client is not allergic to which of the following?
A nurse is obtaining a medical history from a client who is requesting the herpes zoster (HZV) vaccine. The nurse should identify which of the following findings as a contraindication for receiving th
A nurse is caring for a client who is receiving basiliximab (Simulect) as part of an immunosuppressive regimen following a kidney transplant. Which finding should the nurse recognize as a potential in
A nurse is assessing a client with a suspected fungal infection. Which cue would indicate the need for a topical antifungal treatment?
A nurse is evaluating the plan of care for a client who has AIDS and is receiving antiretroviral therapy (ART). Which client statement indicates the need for further teaching?
A nurse is educating a client about antiretroviral medications. Which action should the nurse take to prevent potential drug interactions?
A client with a history of relapsing-remitting multiple sclerosis (RRMS) has been prescribed glatiramer acetate (Copaxone). Which statement by the client indicates a correct understanding of the medic
A nurse is teaching a new nurse about safe medication administration. Which action demonstrates that the new nurse understands how to reduce medication errors?
A nurse is teaching a client who has a new prescription for colchicine to treat gout. Which of the following instructions should the nurse include?
A nurse is evaluating the effectiveness of allopurinol therapy for a client who has chronic gout. Which laboratory finding indicates the medication is achieving the desired therapeutic effect?
A nurse is reviewing the chart of a client who developed red man syndrome during vancomycin therapy. Which factor should the nurse identify as the most likely cause of this reaction?
A client has been diagnosed with Clostridioides difficile infection after completing a 10-day course of broad-spectrum antibiotics. Which nursing actions are appropriate? Select all that apply.
Complete the sentences by selecting the correct option from each drop-down menu. While providing education, the nurse explains that indomethacin reduces pain and inflammation bydropdown . Before initi
A nurse is reinforcing teaching with a client who has a new diagnosis of shingles and is prescribed acyclovir. Which client statement indicates understanding of when to begin antiviral therapy?
A nurse is assessing a client receiving treatment for active tuberculosis (TB). Which finding requires immediate intervention?
A nurse is preparing to administer IV ketorolac to a client who has postoperative pain. Which action should the nurse take before administering the medication?
Provider's order says: 100 mL Ceftriaxone Sodium 1G to infuse over 30 minutes. What is the hourly rat?
ATI PHARMACOLOGY NSG 1540 Proctored EXAM 3A nurse is preparing to administer morphine sulfate to a client. The prescribed dose is 0.05 mg/kg. The client weighs 65 kg. How many mg will be administered per dose? Round to the nearest hundredth.
A nurse is teaching a client about the purpose of checking vaccine titers. Which client statement indicates an understanding of the teaching?
A nurse is teaching a client about ibuprofen. Which of the following cues should the nurse recognize as a potential complication of ibuprofen?